# SDR SWAA2021082399461

- Difficulty date: July 28, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND #4 BEAM TO BE CRACKED COMMON TO THE FORWARD SERVICE DOOR ; / [01] RECEIVED REPAIRED FORWARD SERVICE DOOR PER WO# P0627299-1; [02] FWD SERVICE DOOR REPAIRED PER CUSTOMER RO# P0627299-1 AND FAA FORM 8130-3 TRACKING# N-149570.; [03] VERIFIED REPAIR OF G1 GALLEY DOOR ON P0627299-1 AND AIRWORTHINESS ON RELATED 8130-3.
